<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 50, No. 6) Next Issue >>
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1765—2114
Some types of reaction-diffusion systems with nonlocal boundary conditions
Yuzhu Han and Wenjie Gao
MSC numbers : 35K51, 35K58
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1765—1780
Laguerre characterizations of hypersurfaces in $\mathbb{R}^n$
Shichang Shu and Yanyan Li
MSC numbers : 53C42, 53C20
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1781—1797
Constant-round privacy preserving multiset union
Jeongdae Hong, Jung Woo Kim, Jihye Kim, Kunsoo Park, and Jung Hee Cheon
MSC numbers : Primary 11T71, 68P25, 94A60
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1799—1816
Existence of three solutions for a Navier boundary value problem involving the $p(x)$-biharmonic
Honghui Yin and Ying Liu
MSC numbers : 35D05, 35J60
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1817—1826
Qualitative analysis of a diffusive food web consisting of a prey and two predators
Hong-Bo Shi
MSC numbers : 35J60, 37B25, 92D25
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1827—1840
More on sums of Hilbert space frames
A. Najati, M. R. Abdollahpour, E. Osgooei, and M. M. Saem
MSC numbers : Primary 41A58, 42C15
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1841—1846
Global asymptotic stability of positive steady states of an $n$-dimensional ratio-dependent predator-prey system with diffusion
Jun Zhou
MSC numbers : 35K57, 92D25
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1847—1854
On the weak Artinianness and minimax generalized local cohomology modules
Yan Gu
MSC numbers : 13D45, 13E10
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1855—1861
Skew $n$-derivations on semiprime rings
Xiaowei Xu, Yang Liu, and Wei Zhang
MSC numbers : 16W25, 16N60
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1863—1871
Inner uniform domains and the Apollonian inner metric
Yaxiang Li and Xiantao Wang
MSC numbers : Primary 30C65, 30F45; Secondary 30C20
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1873—1886
McCoy condition on ideals of coefficients
Jeoung Soo Cheon, Chan Huh, Tai Keun Kwak, and Yang Lee
MSC numbers : 16D25, 16S36
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1887—1903
Strong Mori modules over an integral domain
Gyu Whan Chang
MSC numbers : 13A15
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1905—1914
On the admissibility of the space $L_0(\mathcal A,X)$ of vector-valued measurable functions
Diana Caponetti, Grzegorz Lewicki, Alessandro Trombetta, and Giulio Trombetta
MSC numbers : 46E30, 46E40
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1915—1922
Intrinsic square functions on functions spaces including weighted Morrey spaces
Justin Feuto
MSC numbers : 42B25, 47B38, 47B47
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1923—1936
Union-soft sets with applications in $BCK/BCI$-algebras
Young Bae Jun
MSC numbers : 06F35, 03G25, 06D72
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1937—1956
Reflexive property on idempotents
Tai Keun Kwak and Yang Lee
MSC numbers : 16S99, 16U80
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1957—1972
The Wintner theorem in unital complete random normed algebras
Yuehan Tang
MSC numbers : 46H25, 46H05, 15A78
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1973—1979
Generalized Cullen numbers with the Lehmer property
Dae-June Kim and Byeong-Kweon Oh
MSC numbers : 11A05, 11N25
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1981—1988
Knots with arbitrarily high distance bridge decompositions
Kazuhiro Ichihara and Toshio Saito
MSC numbers : Primary 57M50; Secondary 57M25
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1989—2000
The competition index of a nearly reducible Boolean matrix
Han Hyuk Cho and Hwa Kyung Kim
MSC numbers : 05C20, 05C50
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 2001—2011
Some properties of generalized local homology and cohomology modules
Tran Tuan Nam and Nguyen Duc Minh
MSC numbers : 13D45, 16E30
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 2013—2020
On the signed total domination number of generalized Petersen graphs $P(n,2)$
Wen-Sheng Li, Hua-Ming Xing, and Moo Young Sohn
MSC numbers : 05C50, 05C69
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 2021—2026
Additivity of Jordan triple product homomorphisms on generalized matrix algebras
Sang Og Kim and Choonkil Park
MSC numbers : Primary 16W99, 47B47 47L35
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 2027—2034
Comparison of numerical schemes on multi-dimensional Black-Scholes equations
Joonglee Jo and Yongsik Kim
MSC numbers : Primary 65M06, 91G20, 91G60
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 2035—2051
Sharpened forms of the Schwarz lemma on the boundary
B\"{u}lent Nafi \"{O}rnek
MSC numbers : 30C80
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 2053—2059
Generalized Hyers-Ulam-Rassias stability for a general additive functional equation in quasi-$\beta$-normed spaces
Fridoun Moradlou and Themistocles M. Rassias
MSC numbers : Primary 39B72, 39B82, 46B03, 47Jxx
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 2061—2070
Conics on a general hypersurface in complex projective spaces
Dongsoo Shin
MSC numbers : 14H10
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 2071—2077
Finite groups which are minimal with respect to s-quasinormality and self-normality
Zhangjia Han, Huaguo Shi, and Wei Zhou
MSC numbers : 20D35, 20E34
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 2079—2087
Real hypersurfaces in a non-flat complex space form with Lie recurrent structure Jacobi operator
George Kaimakamis and Konstantina Panagiotidou
MSC numbers : Primary 53C40; Secondary 53C15, 53D15
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 2089—2101
On the Archimedean characterization of parabolas
Dong-Soo Kim and Young Ho Kim
MSC numbers : 53A04
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 2103—2114

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd